# SDR AALA20071010

- Difficulty date: June 2, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT LAVATORY A5 HAS MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT LAVATORY A5.  SYSTEM GROUND CHECKED NORMAL OPERATION.
